# SDR 20001030SH008

- Difficulty date: September 30, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N95BB
- Make and model: Beech 58
- Aircraft serial: TH333
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 5038901229
- Condition: Broken
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDF - RIGHT ENGINE THROTTLE CABLE BROKEN ON APPROACH INTO SDF.  REMOVED AND REPLACED CABLE ASSY.  OK FOR SERVICE.  (X)
